Quantum invariants, modular forms, and lattice points II

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We study the SU(2) Witten-Reshetikhin-Turaev (WRT) invariant for the Seifert fibered homology spheres with M -exceptional fibers. We show that the WRT invariant can be written in terms of (differential of) the Eichler integrals of modular forms with weight 12 and 32. By use of nearly modular property of the Eichler integrals we shall obtain asymptotic expansions of the WRT invariant in the large- N limit. We further reveal that the number of the gauge equivalent classes of flat connections, which dominate the asymptotics of the WRT invariant in N→∞, is related to the number of integral lattice points inside the M -dimensional tetrahedron.

Original languageEnglish
Article number102301
JournalJournal of Mathematical Physics
Volume47
Issue number10
DOIs
Publication statusPublished - Nov 8 2006

Fingerprint

Quantum Invariants
Modular Lattice
Lattice Points
Modular Forms
Invariant
homology
Homology Spheres
Flat Connection
tetrahedrons
Integral Points
Triangular pyramid
Asymptotic Expansion
Gauge
expansion
fibers
Fiber

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Quantum invariants, modular forms, and lattice points II. / Hikami, Kazuhiro.

In: Journal of Mathematical Physics, Vol. 47, No. 10, 102301, 08.11.2006.

Research output: Contribution to journalArticle

@article{9ed68b6244134c8aa48e3c37ab965e91,
title = "Quantum invariants, modular forms, and lattice points II",
abstract = "We study the SU(2) Witten-Reshetikhin-Turaev (WRT) invariant for the Seifert fibered homology spheres with M -exceptional fibers. We show that the WRT invariant can be written in terms of (differential of) the Eichler integrals of modular forms with weight 12 and 32. By use of nearly modular property of the Eichler integrals we shall obtain asymptotic expansions of the WRT invariant in the large- N limit. We further reveal that the number of the gauge equivalent classes of flat connections, which dominate the asymptotics of the WRT invariant in N→∞, is related to the number of integral lattice points inside the M -dimensional tetrahedron.",
author = "Kazuhiro Hikami",
year = "2006",
month = "11",
day = "8",
doi = "10.1063/1.2349484",
language = "English",
volume = "47",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "10",

}

TY - JOUR

T1 - Quantum invariants, modular forms, and lattice points II

AU - Hikami, Kazuhiro

PY - 2006/11/8

Y1 - 2006/11/8

N2 - We study the SU(2) Witten-Reshetikhin-Turaev (WRT) invariant for the Seifert fibered homology spheres with M -exceptional fibers. We show that the WRT invariant can be written in terms of (differential of) the Eichler integrals of modular forms with weight 12 and 32. By use of nearly modular property of the Eichler integrals we shall obtain asymptotic expansions of the WRT invariant in the large- N limit. We further reveal that the number of the gauge equivalent classes of flat connections, which dominate the asymptotics of the WRT invariant in N→∞, is related to the number of integral lattice points inside the M -dimensional tetrahedron.

AB - We study the SU(2) Witten-Reshetikhin-Turaev (WRT) invariant for the Seifert fibered homology spheres with M -exceptional fibers. We show that the WRT invariant can be written in terms of (differential of) the Eichler integrals of modular forms with weight 12 and 32. By use of nearly modular property of the Eichler integrals we shall obtain asymptotic expansions of the WRT invariant in the large- N limit. We further reveal that the number of the gauge equivalent classes of flat connections, which dominate the asymptotics of the WRT invariant in N→∞, is related to the number of integral lattice points inside the M -dimensional tetrahedron.

UR - http://www.scopus.com/inward/record.url?scp=33750553391&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750553391&partnerID=8YFLogxK

U2 - 10.1063/1.2349484

DO - 10.1063/1.2349484

M3 - Article

AN - SCOPUS:33750553391

VL - 47

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 10

M1 - 102301

ER -